MAUDE Adverse Event Report: AESCULAP AG GILLIES TISSUE FORCEPS DEL 1X2 155MM; BASIC INSTRUMENTS

AESCULAP AG GILLIES TISSUE FORCEPS DEL 1X2 155MM; BASIC INSTRUMENTS
Model Number BD660R
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with bd660r - gillies tissue forceps del 1x2 155mm.According to the complaint description, burrs and fragments on serrations are detected during incoming goods inspection.There was no described patient harm because no patient was involved.Additional information was not provided.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file- no malfunction or serious injury.

Brand Name
GILLIES TISSUE FORCEPS DEL 1X2 155MM
Common Device Name
BASIC INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11497147
Report Number9610612-2021-00185
Device Sequence Number11886451
Product Code HTD
UDI-Device Identifier04038653024117
UDI-Public4038653024117
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD660R
Device Catalogue NumberBD660R
Device Lot Number52656242
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1